MAUDE Adverse Event Report: CAREFUSION MAXGUARD MINIBORE EXTENSION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION MAXGUARD MINIBORE EXTENSION SET; SET, ADMINISTRATION, INFUSION
Model Number MP9251-C
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.
 
Event or Problem Description
It was reported that the user noticed a maxplus extension set cracked at the male luer and a neutraclear connector stuck down when attached to a nicu patient.
 
Additional Manufacturer Narrative
Mdr 9616066-2019-01820 created in error.Investigation results for suspect model mp9251-c are reported under mdr 9616066-2019-01912.
 
Event or Problem Description
It was reported that maxplus extension was attached to neutraclear, upon closer observation the rn noticed that the extension set was cracked at the male luer when attached to a nicu patient.Although requested, no further details were provided by the customer for this event.

Brand Name
MAXGUARD MINIBORE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8774071
Report Number9616066-2019-01820
Device Sequence Number1689632
Product Code FPA
UDI-Device Identifier10885403237188
UDI-Public10885403237188
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP9251-C
Device Catalogue NumberMP9251-C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING, CUROS CAP